MathSciNet Relay Station
MathSciNet bibliographic data
MR1781206 (2001i:65107) 65M60 (65J10 65M20)
Schötzau, Dominik; Schwab, Christoph Time discretization of parabolic problems by the $hp$-version of the discontinuous Galerkin finite element method. SIAM J. Numer. Anal. 38 (2000), no. 3, 837–875.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement